<< Previous Issue Communications of the Korean Mathematical Society (Vol. 24, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 481—640
On Rees matrix representations of abundant semigroups with adequate transversals
Zhen Lin Gao, Xian Ge Liu, Yan Jun Xiang, and He Li Zuo
MSC numbers : 20M10
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 481—500
A new representation algorithm in a free group
Su-Jeong Choi
MSC numbers : Primary 20C20, 20F05
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 501—508
Derivations on subtraction algebras
Mehmet Ali \"{O}zt\"{u}rk and Y\i lmaz \c{C}even
MSC numbers : 03G25, 06B10, 06D99
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 509—515
Another method for Padmanabham's transformation formula for Exton's triple hypergeometric series $X_8$
Yong Sup Kim, Arjun Kumar Rathie, and Junesang Choi
MSC numbers : Primary 33C20, 33C60; Secondary 33C70, 33C65
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 517—521
A new vector quasi-equilibrium-like problem
Byung-Soo Lee
MSC numbers : 49J40
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 523—528
Fixed points of generalized Kannan type mappings in generalized Menger spaces
Binayak S. Choudhury and Krishnapada Das
MSC numbers : 47H10, 54H25
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 529—537
Strong convergence of modified hybrid algorithm for quasi-{$\phi$}-asymptotically nonexpansive mappings
Huancheng Zhang and Yongfu Su
MSC numbers : 47H05, 47H09, 47H10
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 539—551
Some inequalities for bivariate means
Hongxia Du
MSC numbers : 26D15, 26D99
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 553—559
On a Besov space and radial limits
Pil Lan Kim, Ern Gun Kwon, and Jong Hee Park
MSC numbers : Primary 30H05
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 561—564
On fixed point theorems in intuitionistic fuzzy metric spaces
Cihangir Alaca
MSC numbers : 54H25, 54A40, 47H10
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 565—579
Common fixed point of compatible maps of type $(\gamma)$ on complete fuzzy metric spaces
Shaban Sedghi, Duran Turkoglu, and Nabi Shobe
MSC numbers : 54E40, 54E35, 54H25
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 581—594
Categorical property of intuitionistic topological spaces
Seok Jong Lee and Jae Myoung Chu
MSC numbers : Primary 54A10, 03F55
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 595—603
Variation of parameters method for solving sixth-order boundary value problems
Syed Tauseef Mohyud-Din, Muhammad Aslam Noor, and Asif Waheed
MSC numbers : 65N25
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 605—615
An accurate and efficient numerical method for Black-Scholes equations
Darae Jeong, Junseok Kim, and In-Suk Wee
MSC numbers : Primary 65N06, 65M55
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 617—628
Certain relations for mock theta functions of order eight
Maheshwar Pathak and Pankaj Srivastava
MSC numbers : 33D15, 11B65, 11A55
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 629—640

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd